Works matching DE "PARTITIONS (Mathematics)"
Results: 1459
Non-parametric bootstrapping of partitioned datasets.
- Published in:
- Taxon, 2009, v. 58, n. 3, p. 955, doi. 10.1002/tax.583022
- By:
- Publication type:
- Article
STABILITY OF PARTITIONS UNDER $\mathcal{WB}$-PREFERENCES AND $\mathcal{BW}$-PREFERENCES.
- Published in:
- International Journal of Information Technology & Decision Making, 2004, v. 3, n. 4, p. 605
- By:
- Publication type:
- Article
Extended Holomorphic Anomaly in Gauge Theory.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 67, doi. 10.1007/s11005-010-0432-2
- By:
- Publication type:
- Article
Affine SL(2) Conformal Blocks from 4d Gauge Theories.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 87, doi. 10.1007/s11005-010-0422-4
- By:
- Publication type:
- Article
Compound Basis Arising from the Basic $$(A((1))_(1))$$ -Module.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 1, p. 1, doi. 10.1007/s11005-008-0248-5
- By:
- Publication type:
- Article
The Orbifold Transform and its Applications.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 2, p. 163, doi. 10.1007/s11005-007-0216-5
- By:
- Publication type:
- Article
Affine Crystal Graphs And Two-Colored Partitions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 171, doi. 10.1007/s11005-005-0030-x
- By:
- Publication type:
- Article
Classification of a large anticancer data set by Adaptive Fuzzy Partition.
- Published in:
- Journal of Computer-Aided Molecular Design, 2004, v. 18, n. 7-9, p. 577, doi. 10.1007/s10822-004-4076-0
- By:
- Publication type:
- Article
Moderators for Partition Dependence in Prediction Markets.
- Published in:
- Group Decision & Negotiation, 2019, v. 28, n. 4, p. 723, doi. 10.1007/s10726-019-09622-9
- By:
- Publication type:
- Article
On the distribution of the summands of unequal partitions in residue classes.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 4, p. 323, doi. 10.1007/s10474-006-0027-7
- By:
- Publication type:
- Article
On the distribution of the summands of partitions in residue classes.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 215, doi. 10.1007/s10474-005-0242-7
- By:
- Publication type:
- Article
Overlapping for preconditioners based on incomplete factorizations and nested arrow form.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 1, p. 48, doi. 10.1002/nla.1937
- By:
- Publication type:
- Article
Comment on 'Preconditioning of matrices partitioned in 2 Œ 2 block form: Eigenvalue estimates and Schwarz DD for mixed FEM' by Owe Axelsson, Radim Blaheta Comment on 'Preconditioning of matrices partitioned in 2 Œ 2 block form: Eigenvalue estimates and Schwarz DD for mixed FEM' by Owe Axelsson, Radim Blaheta
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 533, doi. 10.1002/nla.818
- By:
- Publication type:
- Article
Response to Comment on 'Preconditioning of matrices partitioned in 2 × 2 block form: Eigenvalue estimates and Schwarz DD for mixed FEM'.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 536, doi. 10.1002/nla.816
- By:
- Publication type:
- Article
Hermitian-type generalized singular value decomposition with applications.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 60, doi. 10.1002/nla.1825
- By:
- Publication type:
- Article
Preconditioning of matrices partitioned in 2 × 2 block form: eigenvalue estimates and Schwarz DD for mixed FEM.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 5, p. 787, doi. 10.1002/nla.728
- By:
- Publication type:
- Article
Parallel block ILUT/ILDLT preconditioning for sparse eigenproblems and sparse linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2000, v. 7, n. 7/8, p. 635, doi. 10.1002/1099-1506(200010/12)7:7/8<635::AID-NLA216>3.0.CO;2-B
- By:
- Publication type:
- Article
Partitioned penalty methods for the transport equation in the evolutionary Stokes–Darcy‐transport problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 349, doi. 10.1002/num.22303
- By:
- Publication type:
- Article
Near-best $$C^2$$ quartic spline quasi-interpolants on type-6 tetrahedral partitions of bounded domains.
- Published in:
- Calcolo, 2015, v. 52, n. 4, p. 475, doi. 10.1007/s10092-014-0125-9
- By:
- Publication type:
- Article
Self-Complementary Non-Uniform Hypergraphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 615, doi. 10.1007/s00373-011-1070-x
- By:
- Publication type:
- Article
Minimum Size of n-Factor-Critical Graphs and k-Extendable Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 433, doi. 10.1007/s00373-011-1045-y
- By:
- Publication type:
- Article
On Super Restricted Edge Connectivity of Half Vertex Transitive Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 287, doi. 10.1007/s00373-011-1035-0
- By:
- Publication type:
- Article
Weakly Cycle Complementary 3-Partite Tournaments.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 669, doi. 10.1007/s00373-010-0993-y
- By:
- Publication type:
- Article
On Idomatic Partitions of Direct Products of Complete Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 713, doi. 10.1007/s00373-010-0997-7
- By:
- Publication type:
- Article
On Partitioning the Edge Set of a Graph into Internally Disjoint Paths without Exterior Vertices.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 143, doi. 10.1007/s00373-010-0963-4
- By:
- Publication type:
- Article
Total Domination in Partitioned Graphs.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 181, doi. 10.1007/s00373-008-0839-z
- By:
- Publication type:
- Article
Monochromatic and Heterochromatic Subgraphs in Edge-Colored Graphs - A Survey.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 237, doi. 10.1007/s00373-008-0789-5
- By:
- Publication type:
- Article
Equitable Specialized Block-Colourings for Steiner Triple Systems.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 313, doi. 10.1007/s00373-008-0794-8
- By:
- Publication type:
- Article
Equitable Partitions of Flat Association Schemes.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 2, p. 81, doi. 10.1007/s00373-008-0777-9
- By:
- Publication type:
- Article
Decompositions, Partitions, and Coverings with Convex Polygons and Pseudo-Triangles.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 5, p. 481, doi. 10.1007/s00373-007-0752-x
- By:
- Publication type:
- Article
On Small Contractible Subgraphs in 3-connected Graphs of Small Average Degree.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 5, p. 545, doi. 10.1007/s00373-007-0749-5
- By:
- Publication type:
- Article
Weight Distribution of the Bases of a Matroid.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 69, doi. 10.1007/s00373-005-0648-6
- By:
- Publication type:
- Article
On a class of optimal partition problems related to the Fucík spectrum and to the monotonicity formulae.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 1, p. 45, doi. 10.1007/s00526-004-0266-9
- By:
- Publication type:
- Article
Combinatorial Aspects of Correlation Functions of the XXZ Heisenberg Chain in Limiting Cases.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 8, doi. 10.1007/s10958-016-2884-0
- By:
- Publication type:
- Article
Weighted enumerations of boxed plane partitions and the inhomogeneous five-vertex model.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 70, doi. 10.1007/s10958-013-1374-x
- By:
- Publication type:
- Article
On $$ \mathbb{R}_p^n $$-analog of the Borsuk problem.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 2, p. 102, doi. 10.1007/s10958-012-1110-y
- By:
- Publication type:
- Article
Bounds for the extreme eigenvalues of the laplacian and signless laplacian of a graph.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 803, doi. 10.1007/s10958-012-0788-1
- By:
- Publication type:
- Article
Arithmetic properties of shimura sums related to several modular forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 444, doi. 10.1007/s10958-012-0748-9
- By:
- Publication type:
- Article
A generalization of chromatic polynomial of a graph subdivision.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 2, p. 246, doi. 10.1007/s10958-012-0745-z
- By:
- Publication type:
- Article
Decision problems for some classes of integer partitions and number multisets.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 90, doi. 10.1007/s10958-011-0283-0
- By:
- Publication type:
- Article
On the constructive characterization of threshold functions.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 4, p. 541, doi. 10.1007/s10958-010-0060-5
- By:
- Publication type:
- Article
Irreducible characters with equal roots in the groups S <sub> n </sub> and A <sub> n </sub>.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 1, p. 1, doi. 10.1007/s10469-007-0001-7
- By:
- Publication type:
- Article
Zeros in Tables of Characters for the Groups S <sub>n</sub> and A <sub>n</sub>. II.
- Published in:
- Algebra & Logic, 2005, v. 44, n. 6, p. 357, doi. 10.1007/s10469-005-0035-7
- By:
- Publication type:
- Article
RÉNYI ENTROPIES OF DYNAMICAL SYSTEMS: A GENERALIZATION APPROACH.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 15, doi. 10.22103/jmmrc.2022.18206.1168
- By:
- Publication type:
- Article
Limit Value of Dynamic Zero-Sum Games with Vanishing Stage Duration.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 1, p. 51, doi. 10.1287/moor.2017.0851
- By:
- Publication type:
- Article
Sensitivity Analysis in Linear Semi-Infinite Programming via Partitions.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 14, doi. 10.1287/moor.1090.0416
- By:
- Publication type:
- Article
THE DIFFERENCING ALGORITHM FOR LDM PARTITIONING: A PROOF OF A CONJECTURE OF KARMARKAR AND KARP.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 1, p. 85, doi. 10.1287/moor.21.1.85
- By:
- Publication type:
- Article
THE p-MEDIAN PROBLEM FOR CLUSTER ANALYSIS: A COMPARATIVE TEST USING THE MIXTURE MODEL APPROACH.
- Published in:
- Management Science, 1985, v. 31, n. 1, p. 84, doi. 10.1287/mnsc.31.1.84
- By:
- Publication type:
- Article
A CHARACTERIZATION OF GORENSTEIN DEDEKIND DOMAINS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 22, p. 97, doi. 10.24330/ieja.325929
- By:
- Publication type:
- Article
Analysis of the limit values of chaos degree for infinite number of partitions in asymmetric tent maps.
- Published in:
- JSIAM Letters (Online), 2023, v. 15, p. 41, doi. 10.14495/jsiaml.15.41
- By:
- Publication type:
- Article